# SDR MASA2010072000789

- Difficulty date: July 20, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 19,219 hours, 18,747 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Loose
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR SEAL LOOSE AND SQUEALING.  CLEANED AND LUBED SEAL.
